# SDR 98ZZZX1226

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolts
- Condition: Loose
- Location: Wing Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - AIR WISC EO E92/083/657 RECC ATTACH BOLTS AND NUTS ON RT SIDE, A, B, C, D ARE LOOSE ON THE REAR SPAR ROOT ATTACHMENT FITTING AT WING RIB 2.  REPLACED FASTENERS IAW BAE REPAIR INSTRUCTIONS HC53H9043.  BOLTS A, C, D ORIG SIZE.  BOLT B FIRST OVERSIZE, RESEALED SRV CNTR TANK FOR LEAK CHECK CARD J029 FAX JM/RJ0808-97.  ACCEPTABLE USE HLT FASTENERS.
